# SDR DALA2024040804159

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 92,082 hours, 43,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 DISC: 'DIRTY SOCK' SMELL AS SOON AS APU BLEED WAS SELECTED ON AFTER LANDING. NO SMELL NOTED DURING FLIGHT WITH PACKS ON ENG BLEEDS. C/A: TS PER WC 4900-2001. UNDER UV LIGHTING PERFORMED DVI TO LOAD COMPRESS DRAIN, SURGE CNT'L VLV AND DUCTING , INTAKE PLENUM, BLEED VLV AND DUCTING. NTF.(416429 DB) COMPLETED W/C 0550-2002, RAN BOTH ENGINE BLEEDS, ISOLATED PACKS WITH NO SMELL NOTED. RAN APU BLEED WITH NO SMELL NOTED, PER W/C 4900-2001. PER MCC C/W W/ C 2100-2005 UP TO STEP 7.(DE335038) COMPLETED UP TO STEP 28 ON W /C 2100-2005, MCC REQUIRES COMPLETION OF W/C 7900-2001. COMPLTED UP TO STEP 14 OF W/C 7900-2001. (727698) COMPLETED WC 7900-2001 . COMPLETED WC 2100-2005. COMPLETED WC 4900-2001. ALL ODI STEPS REQUESTED BY MCC ARE C/W. OK FOR SVC. (LP: 5865702)
